Open Access
Translator Disclaimer
February 1999 Log-Sobolev inequalities and sampling from log-concave distributions
Alan Frieze, Ravi Kannan
Ann. Appl. Probab. 9(1): 14-26 (February 1999). DOI: 10.1214/aoap/1029962595

Abstract

We consider the problem of sampling according to a distribution with log-concave density F over a convex body $K \subseteq \mathbf{R}^n$. The sampling is done using a biased random walk and we give improved polynomial upper bounds on the time to get a sample point with distribution close to F.

Citation

Download Citation

Alan Frieze. Ravi Kannan. "Log-Sobolev inequalities and sampling from log-concave distributions." Ann. Appl. Probab. 9 (1) 14 - 26, February 1999. https://doi.org/10.1214/aoap/1029962595

Information

Published: February 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0931.68140
MathSciNet: MR1682608
Digital Object Identifier: 10.1214/aoap/1029962595

Subjects:
Primary: 60J15 , 68Q20

Keywords: log-concave , Log-Sobolev inequalities , Markov chains , Random walks

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 1 • February 1999
Back to Top